# SDR AALA202103199016

- Difficulty date: March 12, 2021
- Submitted: March 19, 2021
- Operation: Air carrier
- Aircraft: N921US
- Make and model: Airbus A321-231
- Aircraft serial: 6523
- Aircraft time: 18,424 hours, 7,099 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DURING THE EMERGENCY LIGHT OPERATIONAL CHECK WITH THE MCDU EMERGENCY POWER SUPPLY 12WL BATTERY WAS INOPERATIVE. REPLACED BATTERY.
